Foto del docente

Giovanni Mongardi

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA


François Charles; Giovanni Mongardi; Gianluca Pacienza, FAMILIES OF RATIONAL CURVES ON HOLOMORPHIC SYMPLECTIC VARIETIES AND APPLICATIONS TO 0-CYCLES, «COMPOSITIO MATHEMATICA», in corso di stampa, articolo accettato, pp. 1 - 28 [articolo]

Mongardi, Giovanni; Rapagnetta, Antonio, Monodromy and birational geometry of O'Grady's sixfolds, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2021, 146, pp. 31 - 68 [articolo]

Giovanni Mongardi; John Christian Ottem, Curve classes on irreducible holomorphic symplectic varieties, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2020, 22, pp. 1 - 15 [articolo]

Ciaran Meachan, Giovanni Mongardi , Kōta Yoshioka, Derived equivalent Hilbert schemes of points on K3 surfaces which are not birational, «MATHEMATISCHE ZEITSCHRIFT», 2020, 294, pp. 871 - 880 [articolo]

Camere, Chiara; Garbagnati, Alice; Mongardi, Giovanni, Calabi-Yau quotients of hyperkähler four-folds, «CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES», 2019, 71, pp. 45 - 92 [articolo]

Andreas L., Knutsen; Margherita, Lelli Chiesa; Mongardi, Giovanni, Severi varieties and Brill–Noether theory of curves on abelian surfaces, «JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK», 2019, 749, pp. 161 - 200 [articolo]

Chiara Camere, Grzegorz Kapustka, Michał Kapustka, Giovanni Mongardi, Verra Four-Folds, Twisted Sheaves, and the Last Involution, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2019, 2019, pp. 6661 - 6710 [articolo]

Knutsen, Andreas Leopold; Lelli-Chiesa, Margherita; Mongardi, Giovanni, Wall divisors and algebraically coisotropic subvarieties of irreducible holomorphic symplectic manifolds, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2019, 371, pp. 1403 - 1438 [articolo]

Giovanni, Mongardi; Pacienza, Gianluca, Polarized Parallel Transport and Uniruled Divisors on Deformations of Generalized Kummer Varieties, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2018, 2018, pp. 3606 - 3620 [articolo]

Mongardi, Giovanni; Tari, Kevin; Wandel, Malte, Prime order automorphisms of generalised Kummer fourfolds, «MANUSCRIPTA MATHEMATICA», 2018, 155, pp. 449 - 469 [articolo]

Mongardi, Giovanni; Rapagnetta, Antonio; Saccà, Giulia, The Hodge diamond of O’Grady’s six-dimensional example, «COMPOSITIO MATHEMATICA», 2018, 154, pp. 984 - 1013 [articolo]

Giovanni, Mongardi; Malte, Wandel, Automorphisms of O'Grady's manifolds acting trivially on cohomology, «ALGEBRAIC GEOMETRY», 2017, 4, pp. 104 - 119 [articolo]Open Access

Boissière, Samuel; Camere, Chiara; Mongardi, Giovanni; Sarti, Alessandra, Isometries of ideal lattices and hyperkähler manifolds, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2016, 2016, pp. 963 - 977 [articolo]

Giovanni Mongardi, On the monodromy of irreducible symplectic manifolds, «ALGEBRAIC GEOMETRY», 2016, 3, pp. 385 - 391 [articolo]Open Access

Mongardi, Giovanni, Towards a classification of symplectic automorphisms on manifolds of K3[n] type, «MATHEMATISCHE ZEITSCHRIFT», 2016, 282, pp. 651 - 662 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.